# SDR VTZA96426

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: G, J, X
- Precautionary procedure: C, E, D

## Discrepancy

FLT 6267 - IAD-BTV - ABORTED TAKEOFF DUE TO LEFT AND RIGHT RED BETA LIGHT ILLUMINATED AND RIGHT OIL PRESSURE LIGHT ILLUMINATED.  ENGINE SHUT DOWN AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RAN ENGINE AND INSPECTED BETA SYSTEM AND FOUND NO DEFECTS AND COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
